Holy poop it is cold!!!
Don't worry I won't talk about the Polar vortex like everyone else in the States. :)
I'm still not as red, super flaky but nothing I can't handle.
I would like to talk about something else however. Everday since the 1st I wake up with lil white head "pop-able" hives? I have been getting these throughout the withdrawal, but for the last 4 days they won't go away.
I remember reading in another TSW sufferers blog that he too got the pop-able hives. He could even recall a time where he had these while using steroids, before his withdrawal.
I got these too when I was younger, but back then since I used to get so many infections I thought the hives to be folliculitis or some other type of infection.
I remember using Protopic and the next day complaining of burning. I can very clearly remember saying "It feels kinda like when your fingers get frostbite" Looking back at it now I know it was vasodilitaion. I wish I would've stopped then. But I had no other options. Nothing worked. I was scared that I would always have to pack steroid oitments on trips or vacations. Terrified of losing my medical insurance... "I don't want to be doing this when I'm 40." "I don't know what this is, but it's not eczema." All of this before the withdrawl.
Listen to your intuition, Listen to your body. Listen to your skin. Even if your doctor tells you something else.